# SDR CA960212004

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Press Warn
- Location: Fuel Boost
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)DURING CRUISE THE LEFT FUEL TANK BOOST PUMPS LOW PRESSURE WARNING ANNUNCIATED (BOTH PUMPS). OPENED FUEL CROSSFEED, UNABLE TO MAINTAIN FUEL BALANCE IN THIS CONFIGURATION WITH #1 AND #2 FUEL PUMPS (TANK1) STILL SELECTED ON. DIVERTED AIRCRAFT TO YXE. MAINTENANCE ACTION INVOLVED HANGARING AIRCRAFT, DRAINED FUEL SUMPS, FOUND ICE CRYSTALS IN THE FUEL. AIRCRAFT REFUELED AND RETURNED TO SERVICE.
